# SDR 2008UALA02267

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 36,697 hours, 14,097 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS1611112
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED WITH LOSS OF GREEN HYDRAULIC SYSTEM.  FOUND PTU MANIFOLD CHECK VALVE LEAKING, O-RING FAILURE. REMOVED AND REPLACE PACKINGS ON VALVE, CKS OK NO LEAKS NOTED.
